应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "15A18":
628 Xiao-guo TIAN, Li-gong WANG, You LU
  On the Second Smallest and the Largest Normalized Laplacian Eigenvalues of a Graph
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (3): 628-644 [Abstract] (4) [HTML 1 KB] [PDF 190 KB] (32)
549 Bin MENG
  DGMRES Method Augmented with Eigenvectors for Computing the Drazin-inverse Solution of Singular Linear Systems
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (2): 549-558 [Abstract] (145) [HTML 1 KB] [PDF 147 KB] (153)
499 Hui-qing XIE
  Sensitivity Analysis of Semi-simple Eigenvalues of Regular Quadratic Eigenvalue Problems
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (2): 499-518 [Abstract] (155) [HTML 1 KB] [PDF 203 KB] (497)
1107 Ai-mei YU
  Ordering Trees by Their Spectral Radii
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (4): 1107-1112 [Abstract] (679) [HTML 1 KB] [PDF 1 KB] (505)
27 Ying Wang
  Variational Characterization of Multitype Galton-Watson Branching Processes
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (1): 27-36 [Abstract] (588) [HTML 1 KB] [PDF 0 KB] (1)
503 Jia-li Zhou, MinWu, Shu-you Zhang, Guo-ping Yang
  Estimates for Eigenvalues of Stochastic Matrices
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (3): 503-508 [Abstract] (1791) [HTML 1 KB] [PDF 1 KB] (1084)
First page | Prev page | Next page | Last pagePage 1 of 1, 6 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9